Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 6:49 PM CDT for 4 counties in Kansas; Buchanan County, Platte County, Missouri. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:49 PM CDT (23:49 UTC)
- Expired
- May 19, 2013, 7:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:12 PM CDT | TSTM WND GST 60 | 1 N Easton Ks, KS | WIND REPORTED AS 60 PLUS |
| May 19, 7:13 PM CDT | HAIL 0.75 | 1 W De Soto, KS | |
| May 19, 7:15 PM CDT | TSTM WND DMG | Leavenworth, KS | SEVERAL LARGE TREES DOWN |
| May 19, 7:15 PM CDT | TSTM WND GST 60 | Atchison, KS | |
| May 19, 7:18 PM CDT | TSTM WND GST 72 | 1 E Gardner, KS | |
| May 19, 7:25 PM CDT | TSTM WND GST 70 | Olathe, KS | |
| May 19, 7:39 PM CDT | TSTM WND DMG | 3 N Weston, MO | NUMEROUS TREES DOWN IN THE WESTON AREA ALONG AND BLOCKING 45 TO BUCHANAN COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS53 KEAX 192349
SVREAX
KSC005-091-103-209-MOC021-165-200030-
/O.NEW.KEAX.SV.W.0030.130519T2349Z-130520T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHEAST KANSAS...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
WYANDOTTE COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 643 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOLTON TO LAWRENCE TO GLOBE...AND MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TONGANOXIE...EDGERTON...GARDNER...BASEHOR...DE SOTO...ATCHISON...
BONNER SPRINGS...LANSING...OLATHE...LEAVENWORTH...EDWARDSVILLE...
WESTON...SHAWNEE...LENEXA...LAKE QUIVIRA...PLATTE CITY...WEATHERBY
LAKE...PARKVILLE...MERRIAM AND MISSION.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
I-29 BETWEEN MILE MARKERS 3 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 9557 3965 9512 3962 9510 3962 9506
3967 9501 3936 9461 3875 9461 3875 9506
3898 9506 3895 9508 3897 9519 3941 9519
3942 9555
TIME...MOT...LOC 2348Z 240DEG 43KT 3950 9558 3900 9525
3879 9530
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL2 follow-up statements
859
WWUS53 KEAX 200005
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT SUN MAY 19 2013
KSC005-091-103-209-MOC021-165-200030-
/O.CON.KEAX.SV.W.0030.000000T0000Z-130520T0030Z/
LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-BUCHANAN MO-
PLATTE MO-
705 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY
IN EAST CENTRAL KANSAS...AND ATCHISON...WYANDOTTE AND LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN BUCHANAN COUNTY IN
NORTHWEST MISSOURI...AND PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL
730 PM CDT...
AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LANCASTER TO BASEHOR TO EDGERTON...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDNER...BASEHOR...BONNER SPRINGS...ATCHISON...LANSING...
LEAVENWORTH...OLATHE...EDWARDSVILLE...SHAWNEE...WESTON...LAKE
QUIVIRA...LENEXA...PLATTE CITY...WEATHERBY LAKE...PARKVILLE...
MERRIAM...OVERLAND PARK...MISSION...KANSAS CITY KANSAS AND PRAIRIE
VILLAGE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
I-29 BETWEEN MILE MARKERS 4 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 9557 3965 9512 3962 9510 3962 9506
3967 9501 3936 9461 3875 9461 3875 9506
3898 9506 3895 9508 3897 9519 3941 9519
3942 9555
TIME...MOT...LOC 0005Z 240DEG 43KT 3951 9522 3913 9496
3884 9498
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL026
WWUS53 KEAX 200018
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT SUN MAY 19 2013
KSC005-091-103-209-MOC021-165-200030-
/O.CON.KEAX.SV.W.0030.000000T0000Z-130520T0030Z/
LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-BUCHANAN MO-
PLATTE MO-
718 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY
IN EAST CENTRAL KANSAS...AND EASTERN ATCHISON...WYANDOTTE AND
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN BUCHANAN
COUNTY IN NORTHWEST MISSOURI...AND PLATTE COUNTY IN WEST CENTRAL
MISSOURI UNTIL 730 PM CDT...
AT 711 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATCHISON TO LEAVENWORTH TO DE SOTO...AND MOVING
NORTHEAST AT 50 MPH. 60 MPH WINDS WERE REPORTED IN EASTON KS WITH
THESE STORMS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...SHAWNEE...PLATTE CITY...LENEXA...LAKE QUIVIRA...
WEATHERBY LAKE...OVERLAND PARK...MERRIAM...PARKVILLE...MISSION...
KANSAS CITY KANSAS...RIVERSIDE...FAIRWAY...WESTWOOD...MISSION
HILLS...PRAIRIE VILLAGE...LEAWOOD...RUSHVILLE...TRACY AND CAMDEN
POINT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
I-29 BETWEEN MILE MARKERS 4 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3960 9538 3965 9512 3962 9510 3962 9506
3967 9501 3936 9461 3875 9461 3875 9506
3898 9506 3895 9508 3897 9519 3941 9519
TIME...MOT...LOC 0017Z 240DEG 43KT 3958 9506 3933 9483
3898 9486
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:16 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 19, 5:16 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 516 PM CDT Sun May 19 2013 .MESOSCALE DISCUSSION... Issued at 514 PM CDT SUN MAY 19 2013 Convection is quickly growing upscale over central and eastern Kansas with overall mode taking a quick transition to quasi-linear. Still may see a few supercells ahead of this developing line capable of producing very large hail, particularly across far northwest MO and northeast KS. Overall tornado threat across that area is relatively low at this time. Large bowing structure developing near Emporia is taking a track toward Kansas City, timed to arrive into the KC metro around 7 or 8 pm. As mentioned in an earlier discussion, low-level winds will become increasingly favorable for bow echoes and embedded mesovortices capable of producing very strong winds and tornadoes as the line reaches the MO/KS border. Thus, there is increasing concern for a potential widespread damaging wind event with a few embedded tornadoes across east central Kansas and west central Missouri, including all of the Kansas City metro. The potential also exists for some significant wind gusts greater than 70 mph when the line arrives. This wind and isolated tornado threat will continue eastward later this evening toward central MO, but overall trends may be to slowly weaken after the storms get east of KC. && .SHORT TERM...(This Evening through Monday Night) Issued at 243 PM CDT SUN MAY 19 2013 Convection is already beginning to fire ahead of a north-south- oriented wave over central KS. This wave will be the main player this evening, and we still expect a line of supercells to develop just ahead of it through late afternoon. This line should be near a TOP- STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and toward Kirksville and Boonville between 9 pm and midnight. Airmass has become moderately to strongly unstable, evident by 2600 J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt mid-level jet streak directly overhead will be more than supportive of organized severe thunderstorms this afternoon and evening. Still expect storms capable of very large hail and a few tornadoes to develop over eastern KS which will transition into a line of storms over far eastern KS or western MO and race into central MO overnight. Latest models suggest this transition into linear or quasi-linear mode may occur a bit earlier than previously thought, possibly as far west as eastern KS. This line will be capable of producing widespread wind damage and some embedded tornadoes. Better chances for strong tornadoes now appear to be southwest of the forecast area, closer to Wichita, where low-level wind fields will be a bit more supportive. However, low-level shear will increase after 00Z across far western MO, and this could support tornadoes embedded within a developing QLCS as it tracks into Kansas City and points east. Any storms that maintain supercell structure after 00Z will also have an enhanced tornado threat. Another potentially active day is in store for Monday as wind fields remain supportive of severe storms. Much of the severe threat for Monday depends on how far south and east the cold front pushes overnight, and any lingering cloud debris that could cut back on instability during the day. Models have trended slightly further east with the location of the front, and thus the severe threat, which now appears to be focused from near Clinton and Sedalia toward Macon and points east. If strong instability can redevelop, shear profiles support a severe line of storms capable of large hail and widespread wind damage developing across these areas and spreading into eastern MO and the Ozarks Monday evening. Heavy rain will also be a threat with this line. .LONG TERM...(Tuesday through Sunday) Issued at 243 PM CDT SUN MAY 19 2013 Have lowered thunderstorm chances on Tuesday as latest guidances indicates convection Monday night may shove effective boundary far enough to the southeast to push highest chances of redevelopment into the southeastern portions of the state. Through Friday, temperatures will return to seasonal normal in the 70s, as high pressure remains in control. Precipitation chances begin to increase by next weekend as mid-level heights rise and moisture returns to the Plains. Temperatures by next weekend will again climb back into the 80s. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1238 PM CDT SUN MAY 19 2013 Line of storms is expected to rapidly develop later this afternoon across eastern Kansas, ahead of a weak wave that is currently visible as a band of altocumulus from GRI to SLN and west of ICT. While timing is still somewhat uncertain, best guess at this time is that this line of storms will approach the KS/MO state line around 00Z, progressing toward IRK and COU toward 04Z, give or take a couple of hours. These storms may be strong with large hail and severe wind gusts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && MESOSCALE...Hawblitzel SHORT TERM...Hawblitzel LONG TERM...Dux AVIATION...Hawblitzel
Hazardous weather outlook, May 19, 5:13 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 513 PM CDT SUN MAY 19 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 513 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY. THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A CHILLICOTHE TO CLINTON LINE. SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON MONDAY. MJ
In the hours before
Local storm report, May 19, 4:15 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL ROCKPORT 40.42N 95.52W
05/19/2013 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, May 19, 4:17 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL ROCKPORT 40.42N 95.52W
05/19/2013 E1.00 INCH ATCHISON MO PUBLIC
&&
ABAILEYLocal storm report, May 19, 4:30 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 2 W WESTBORO 40.53N 95.36W
05/19/2013 M1.75 INCH ATCHISON MO TRAINED SPOTTER
&&
DUXLocal storm report, May 19, 4:56 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 6 N ROCKPORT 40.50N 95.52W
05/19/2013 M1.75 INCH ATCHISON MO TRAINED SPOTTER
ALSO 60 TO 70 MPH WINDS
&&
DUXLocal storm report, May 19, 6:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL RICH HILL 38.10N 94.36W
05/19/2013 E0.88 INCH BATES MO LAW ENFORCEMENT
&&
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:51 PM CDT | Special Weather Statement | EAX | Atchison, Doniphan | 39 min |
| May 19, 12:09 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 36 min |
| May 19, 12:20 AM CDT | Special Weather Statement | EAX | Doniphan | 40 min |
| May 19, 2:17 AM CDT | Special Weather Statement | EAX | Miami | 28 min |
| May 19, 2:54 AM CDT | Special Weather Statement | EAX | Johnson | 36 min |
| May 19, 12:51 AM CDT | Special Weather Statement | EAX | DeKalb | 24 min |
| May 19, 12:59 AM CDT | Special Weather Statement | EAX | Nodaway, Worth | 31 min |
| May 19, 1:07 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison, Nodaway and 1 more | 23 min |
| May 19, 1:30 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison, Worth | 30 min |
| May 19, 3:59 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 46 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 45 min |
| May 19, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.